# SDR AALA201708039010

- Difficulty date: August 1, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N987AM
- Make and model: Airbus A321-231
- Aircraft serial: 7079
- Aircraft time: 2,897 hours, 1,124 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. R-1 DOOR ASSIST BOTTLE HAS LOW PRESSURE. CHARGED R-1 DOOR ASSIST BOTTLE PER AMM 52-10-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
